- Art Gallery -

The Mathematical Gazette is an academic journal of mathematics education, published three times yearly, that publishes "articles about the teaching and learning of mathematics with a focus on the 15–20 age range and expositions of attractive areas of mathematics."[1]

It was established in 1894 by Edward Mann Langley[2] as the successor to the Reports of the Association for the Improvement of Geometrical Teaching.[3] Its publisher is the Mathematical Association. William John Greenstreet was its editor for more than thirty years (1897–1930).[4] Since 2000, the editor is Gerry Leversha.[5]

"The Mathematical Gazette". The Mathematical Association. Retrieved 5 January 2012.
"A complete index of articles and notes etc. from 1894 to 2007". Mathematical Association. Retrieved 5 January 2012.
Flood, Raymond; Rice, Adrian; Wilson, Robin, eds. (2011). Mathematics in Victorian Britain. Oxford University Press. p. 171. ISBN 978-0-19-162794-1.
I. F. S. Macaulay, E. H. Neville, C. Pendlebury, J. A. Spender and W. C. F. Anderson (1930). "Obituary: W. J. Greenstreet". The Mathematical Gazette. 15 (209): 181–186. doi:10.1017/S0025557200137258. JSTOR 3605787.

"Linked in".

External links

Official website

Mathematics Encyclopedia

Hellenica World - Scientific Library

Retrieved from "http://en.wikipedia.org/"
All text is available under the terms of the GNU Free Documentation License